Jump to content



Photo

Shivering And Dizzy


  • Please log in to reply
2 replies to this topic

#1 ofarrells7

ofarrells7

    Member

  • Members
  • PipPip
  • 10 posts

Posted 18 March 2017 - 01:26 AM

So I'm laying in bed trying to fall asleep when all of a sudden I feel warm and tingly, but shivering like crazy even though I'm not cold. Then I start to feel dizzy. This is new to me as my withdrawal effects have mostly been nausea, diarrhea and anxiety. My husband thinks it is just from upping my dosage of Prozac from 20 to 30mg (day 2). Anybody else experience anything like this or could my hubby be right?? So sick of feeling like this... When will it ever end??? I was only on it for like 2 months so I expected that I would start feeling better by now (week 7)... Just feeling very discouraged and hopeless...


#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 6,127 posts
  • LocationMissouri

Posted 18 March 2017 - 07:35 AM

Nervous sensations can go and come like crazy during withdrawal. Your serotonin levels are bouncing around like a rubber ball. Don't be surprised if this rollercoaster continues until the Prozac fully kicks in.


#3 tfaff

tfaff

    Advanced Member

  • Site Supporter
  • 38 posts
  • LocationKansas
  • why_joining:
    I've taken 60 mg. Of Cymbalta for over 9 yrs. After feeling extreme fatigue for a long time, along with several other side effects, I am very motivated to slowly wean off of it and say goodbye to an aweful drug.

Posted 18 March 2017 - 11:27 PM

Hi, I'm newer here, too, but still tapering, but I have the shivering too, I get them at night when I'm falling asleep. Hope things will improve for you, hang in there!



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users